# SDR MALA000114

- Difficulty date: January 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INL - FLT 2756 - UPON SELECTING GEAR UP, GEAR INTRANSIT LIGHT REMAINED ON FOR 30-40 SECONDS AND WENT OUT.  PERFORMED ORH WITH MAIN HYD PRESSURE ABOVE 2900 PSI NORMAL GEAR EXTENSION WAS OBSERVED.  UPON GEAR RETRACTION HYDRAULIC PUMP RAN 20-30 SECONDS WITH GEAR INTRANSIT LIGHT REMAINING ON.  MAINTENANCE JACKED A/C INSPECTED UPLOCK SWITCHES AND SURROUNDING AREA, NO DEFECTS NOTED.  PERFORMED GEAR SWINGS 10 TIMES IAW AMM 32-30-00.  LANDING GEAR RETRACTION FUNCTIONAL TEST ALL OPS CHECK GOOD AT THIS TIME.  (M)
